# SDR DALA2019030701567

- Difficulty date: March 7, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 60,327 hours, 22,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0973348) DURING INSPECTION FOUND CRACK WEB AT LEVEL BL 0 AND BTW BS 277 TO BS 294.5 AT FWD GALLEY AREA. REPLACED WEB AT LEVEL BL0 BTW BS 277 TO BS 294.5 AT FWD GALLEY AREA AS PER SRM 51-40-02 SRM 51-10-02 ITEM 9 DWG 141A5400.
